File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved convex upper bound via conditional comonotonicity

TitleImproved convex upper bound via conditional comonotonicity
Authors
KeywordsComonotonicity
Conditional Comonotonicity
Convex Order
Regular Conditional Distribution
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2008, v. 42 n. 2, p. 651-655 How to Cite?
AbstractComonotonicity provides a convenient convex upper bound for a sum of random variables with arbitrary dependence structure. Improved convex upper bound was introduced via conditioning by Kaas et al. [Kaas, R., Dhaene, J., Goovaerts, M., 2000. Upper and lower bounds for sums of random variables. Insurance: Math. Econ. 27, 151-168]. In this paper, we unify these results in a more general context using the concept of conditional comonotonicity. We also construct an approximating sequence of convex upper bounds with nice convergence properties. © 2007 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/172445
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.date.accessioned2012-10-30T06:22:33Z-
dc.date.available2012-10-30T06:22:33Z-
dc.date.issued2008en_US
dc.identifier.citationInsurance: Mathematics And Economics, 2008, v. 42 n. 2, p. 651-655en_US
dc.identifier.issn0167-6687en_US
dc.identifier.urihttp://hdl.handle.net/10722/172445-
dc.description.abstractComonotonicity provides a convenient convex upper bound for a sum of random variables with arbitrary dependence structure. Improved convex upper bound was introduced via conditioning by Kaas et al. [Kaas, R., Dhaene, J., Goovaerts, M., 2000. Upper and lower bounds for sums of random variables. Insurance: Math. Econ. 27, 151-168]. In this paper, we unify these results in a more general context using the concept of conditional comonotonicity. We also construct an approximating sequence of convex upper bounds with nice convergence properties. © 2007 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.subjectComonotonicityen_US
dc.subjectConditional Comonotonicityen_US
dc.subjectConvex Orderen_US
dc.subjectRegular Conditional Distributionen_US
dc.titleImproved convex upper bound via conditional comonotonicityen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.insmatheco.2007.07.004en_US
dc.identifier.scopuseid_2-s2.0-40949123449en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-40949123449&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume42en_US
dc.identifier.issue2en_US
dc.identifier.spage651en_US
dc.identifier.epage655en_US
dc.identifier.isiWOS:000255505900019-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridCheung, KC=10038874000en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats